# SDR 2000UALA00028

- Difficulty date: January 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 26,904 hours, 9,917 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES IN COCKPIT DURING TAKEOFF.  *S/D*  THE CAUSE WAS NOT DETERMINED, BUT A POSSIBLE CAUSE COULD HAVE BEEN INGESTION OF ANTI-ICING FLUID.  WHEN THE FLUID BURNED OFF THE SOURCE OF VAPORS WOULD BE GONE.  A PACK BURNOUT WAS PERFORMED AND NO FURTHER WRITE-UPS OCCURRED.
